MAUDE Adverse Event Report: ST PAUL DELTEC; TRACHEAL TUBES

ST PAUL DELTEC; TRACHEAL TUBES
Model Number 21-3468-24
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device had resistance to flushing due to kinking.No patient injury reported.
 
Additional Manufacturer Narrative
It was noted sample received: the sample consist of one (1) product returned from the customer and one (1) syringe.The sample was received in used conditions without its original packaging.Visual inspection: the sample was visually inspected at a distance of 12" under normal lighting in order to detect any damage on the unit.No discrepancies detected in the sample.Functional testing: the sample was tested with a syringe to replicate the failure mode.Occlusion was detected in the sample, in the bond between the tube and the base during the testing.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.510 number is unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC
Common Device Name
TRACHEAL TUBES
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15422934
Report Number3012307300-2022-19212
Device Sequence Number20021078
Product Code FPA
UDI-Device Identifier10610586033070
UDI-Public10610586033070
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3468-24
Device Catalogue Number21-3468-24
Device Lot Number3938298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale